# SDR CALA2013082390702

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 49,712 hours, 19,753 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SYS CHECK, THE " EPSU INT LOAD FWD L" MESSAGE SHOWS.    REPLACED FWD LT EPSU, 10WL  IAW  AMM 33-51-38-000-001-A, 33-51-38-400-001-A. ACCOMPLISHED CIDS RESET.  TESTED OK.
